# SDR CHQA200600065

- Difficulty date: May 16, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N978RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 16,075 hours, 10,563 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66368
- Condition: Broken
- Location: Light Strip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT STRIP HAS BROKEN WIRE.  REMOVED AND REPLACED THE AFT EMERGENCY STRIP IAW EMB 145 MM 33-50-12.  OPS CHECK GOOD.
